Banach Journal of Mathematical Analysis
- Banach J. Math. Anal.
- Volume 10, Number 3 (2016), 482-494.
On certain uniformly open multilinear mappings
We obtain two results stating the uniform openness of bilinear operators and multilinear functionals. The first result deals with Banach spaces (over ) and pointwise multiplication from to (where ). The second result is concerned with the nontrivial -linear functionals from the product of normed spaces (over ) to the field .
Banach J. Math. Anal., Volume 10, Number 3 (2016), 482-494.
Received: 13 July 2015
Accepted: 2 October 2015
First available in Project Euclid: 13 May 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 46B25: Classical Banach spaces in the general theory
Secondary: 47A06: Linear relations (multivalued linear operators) 47A07: Forms (bilinear, sesquilinear, multilinear) 54C10: Special maps on topological spaces (open, closed, perfect, etc.)
Balcerzak, Marek; Behrends, Ehrhard; Strobin, Filip. On certain uniformly open multilinear mappings. Banach J. Math. Anal. 10 (2016), no. 3, 482--494. doi:10.1215/17358787-3599741. https://projecteuclid.org/euclid.bjma/1463153912